# SDR SWIA202156701

- Difficulty date: February 12, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Channel
- Condition: Cracked
- Location: Belly Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BELLY FAIRING CHENEL IS CRACK P/N CC690-39251-1   (C-CHECK) RO 3/4/2021    REMOVED AND INSTALLED NEW AFT BELLY FAIRING CHANEL IAW CRJ 900 SRM 51-42-13-001-001-A01
